FFC HRT...now palpitations and tight chest

Discussion in 'Fibromyalgia Main Forum' started by Connie3, Jan 26, 2006.

  1. Connie3

    Connie3 New Member

    Since I started taking estrogen cream, progesterone at night, and using the oral testerone troche, my heart palpitates and my chest feels tight. Going up stairs makes me very light headed and out of breath. The only other thing I started is DHEA/pregnenolone, CardioB, and Orthomega. I started these about 7 days ago and this chest thing is increasing. Anyone have these symptoms or suggestions?

    Connie
  2. dreamharp

    dreamharp New Member

    I don't want to scare you but if I were you I would check with
    the doctor about these symptoms! Chest tightness, breath
    shortness, heart palp.-is not normal!

    Some people who start DHEA/Pregnenolone can get irregular
    heart beats. Nothing to play around with. (large dose)

    To be on the safe side please check with your doctor.
    [This Message was Edited on 01/26/2006]
  3. Connie3

    Connie3 New Member

    Thank you for responding. I just know it has to be one of these new meds or supplements. I had a complete cardio workup last Nov. and everything was fine. Also, I take atenolol for a fast heart beat and to alleviate palpitations from mitral valve prolapse. I feel like something is squeezing my heart.
  4. dancingstar

    dancingstar New Member

    You should check with your doctor a.s.a.p. It sounds like you're taking a fair amount of things; so you want to be careful...and the pregnenolone in high doses is something to keep an eye on, especially with the DHEA.

    I just started on the cream and the progesterone, the DHEA/pregnenolone, and the amount of thyroid I'm taking was raised by nearly half...and I think I actually feel better; so please your doctor a call tomorrow.

  5. Connie3

    Connie3 New Member

    This is a supplement the Dallas FFC sold me that contains 50mg.B6, 5mg. Folic Acid, 1mg. B12, and 500mg. Betain(never heard of this one.)

    Tried calling the Dallas FFC about this chest thing, but they are closed on Friday. I'll call my doc later. It is a little better right now. Maybe it's just something I ate.

    Stormyskye, thanks so much for all your wonderful info. You and so many others help us so very much whether you realize it or not.

    God Bless!

    Connie